MathSciNet Relay Station
MathSciNet bibliographic data
MR2915836 53C15 (53C25)
Hui, Shyamal Kumar; Atceken, Mehmet Contact warped product semi-slant submanifolds of $({\rm LCS})_{n}$-manifolds. Acta Univ. Sapientiae Math. 3 (2011), no. 2, 212–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement